# SDR P2EA99173

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE EXTERIOR FUSELAGE SKIN WAS FOUND WITH CRACKS BETWEEN STRINGER 14 LEFT AND STRINGER 16 LEFT AT BS 727A.  REPAIRED THE FUSELAGE SKIN SECTION BETWEEN BS 727 AND BS 727B PLUS 15 INCH, FROM STRINGER 14 TO STRINGER 20 LEFT SIDE DUE TO CRACKS PER COOPESA EO COO-3-53-218-99, DATED APR 6, 1999, AND BOEING FAXES COO-SJO-99-0443RR, DATED APR 5, 1999 AND BOEING FAX COO-SJO-99-0515RR, DATED APR 19, 1999.  (M)
